It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Tinnitis and Retin A

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-04-2013, 02:49 AM   #1
    DefCon9
    Newbie
    (male)
     
    DefCon9's Avatar
     
    Join Date: Jun 2013
    Location: London
    Posts: 1
    DefCon9 HB User
    Red face Tinnitis and Retin A

    Hi

    Just started using Retin A a few days ago and noticed a ringing in my ears. Have stopped using immediately but the ringing has persisted for a couple of days.

    Has anyone else experienced this? Do the ringing symtoms go eventually go away? Is there any treatment for the ringing?

    Your comments would be much appreciated.

     
    Sponsors Lightbulb
       
    Closed Thread

    Tags
    ear, retin-a, ringing, tinnitus, tretinoin



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:29 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!